PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 61-68
Tytuł artykułu

Singularities of Poisson and Nambu structures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
61-68
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Département de mathématiques, Université Montpellier II, Pl. E. Bataillon, 34095 Montpellier Cedex 05, France
Bibliografia
  • [A-G] D. Alekseevsky and P. Guha, On decomposability of Nambu-Poisson tensor, preprint Max-Planck-Institut für Mathematik, MPI/96-9, 1996.
  • [A-C-L] D. Arnal, M. Cahen and J. Ludwig, Lie groups whose coadjoint orbits are of dimension smaller than two, Letters in Math. Phys. 33 (1995), 183-186.
  • [A] V. I. Arnol'd, Geometrical methods in the theory of differential equations, 2nd edition Grundlehren der mathematischen, Springer Verlag (1988).
  • [A-I] V. I. Arnol'd and Yu. S. Il'yashenko, Ordinary differential equations, Dynamical Systems I, Encyclopaedia of Mathematical Sciences, Springer Verlag (1988).
  • [C-LN] C. Camacho and A. Lins Neto, The topology of integrable forms near a singularity, Pub. math. I.H.E.S. 55 (1982), 5-32.
  • [C-C] F. Cano and D. Cerveau, Book in preparation.
  • [D] J. P. Dufour, Quadratisation de structures de Poisson, Séminaire Gaston Darboux, Montpellier (1992).
  • [D-H] J. P. Dufour and A. Haraki, Rotationnel et structures de Poisson quadratiques, C. R. Acad. Sci. Paris 312 I (1991), 137-140.
  • [D-N] J. P. Dufour and T. Z. Nguyen, Linearization of Nambu structures, to appear in Compositio Mathematica.
  • [D-Z] J. P. Dufour and M. Zhitomirskii, Singularities and bifurcations of 3-dimensional Poisson structures, preprint.
  • [G] Ph. Gautheron, Some remarks concerning Nambu mechanics, Lett. Math. Phys. 37 (1996), 103-116.
  • [K] J. L. Koszul, Crochets de Schouten-Nijenhuis et cohomologie, Astérisque (hors série) 127 bis (1985), 257-271.
  • [KS] Y. Kosmann-Schwarzbach, Exact Gerstenhaber algebras and Lie bialgebroids, Acta Applicandae Mathematicae 41 (1995), 153-165.
  • [Ku] I. Kupka, The singularities of integrable structurally stable Pfaffian forms, Proc. Nat. Acad. Sci. USA 52 (1964), 1431-1432.
  • [M-V-V] G. Marmo, G. Vilasi and A. M. Vinogradov, The local structure of n-Poisson and n-Jacobi manifolds, J. of Geom. and Phys. 25 (1998), 141-182.
  • [Ma] J. Martinet, Normalisation des champs de vecteurs holomorphes (d'après A. D. Brujno), Séminaire Bourbaki, 564 (1980-1981).
  • [Me] A. Medeiros, Structural stability of integrable differential forms, Lecture Notes in Math. 597 (1977), 395-428.
  • [N] N. Nakanishi, On Nambu-Poisson manifolds, Reviews in Math. Phys. 10 (1998), 499-510.
  • [Na] Y. Nambu, Generalized Hamiltonian dynamics, Phys. Rev. D7 (1973), 2405-2412.
  • [T] L. Takhtajan, On foundation of the generalized Nambu mechanics, Comm. Math. Phys. 160 (1994), 295-315.
  • [W] A. Weinstein, The modular automorphism group of a Poisson manifold, preprint (May 1996).
  • [W-R] W. T. Wu and G. Reeb, Sur les espaces fibrés et les variétés feuilletées, Actualités Scientifiques et Industrielles N. 1183, Publications de l'Institut de Mathématiques de Strasbourg XI, Paris, Hermann, 1952.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p61bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.